MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C.; INSTRUMENT, STEREOTAXIC

ADVANCED URO-SOLUTIONS, L.L.C.; INSTRUMENT, STEREOTAXIC
Model Number DB-2040
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer's representative (rep) regarding a patient who was implanted with an implantable neuro stimulator (ins).It was reported that during surgery the nexframe assembly was not moving smoothly when the doctor was adjusting it.There were no external environmental or patient factors that may have led or contributed to the issue that were reported.The doctor continued to try to work with the original assembly but felt it was affecting their ability to be accurate.It was reported that the nexframe was replaced with a new assembly kit, the new assembly moved more smoothly than the first and the issue was resolved.No patient symptoms were reported.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Recent fda coding changes offer limited options for medical device evaluation conclusion coding.Medtronic selected (b)(4) because this is the closest code available with respect to this event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the nexframe lot # 082503818 found that the anatomy alignment ring rotates without indexing.If information is provided in the future, a supplemental report will be issued.

Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7435945
Report Number3012165443-2018-00003
Device Sequence Number1718342
Product Code HAW
UDI-Device Identifier00643169214811
UDI-Public00643169214811
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2019
Device Model NumberDB-2040
Device Catalogue NumberDB-2040
Device Lot Number082503818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/17/2018
06/07/2018
06/13/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date04/21/2018
06/15/2018
06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight57